Leader-Follower Formation Control of Uncertain USV Networks under Stochastic Disturbances

Ali Azarbahram; Naser Pariz; Mohammad Bagher Naghibi-Sistani; Reihaneh Kardehi Moghaddam

Volume 5, Issue 2 , June 2022, , Pages 133-142


  The robust adaptive leader-follower formation control of uncertain unmanned surface vehicles (USVs) subject to stochastic environmental loads is investigated in this paper. The stochastic additive noises are included in the kinematics which stands for the un-modeled dynamics and uncertainty. The disturbances ...  Read More

Adaptive fuzzy fractional-order fast terminal sliding mode control for a class of uncertain nonlinear systems

Amir Razzaghian; Reihaneh Kardehi Moghaddam; Naser Pariz

Volume 5, Issue 1 , March 2022, , Pages 77-87


  The paper introduces a novel adaptive fuzzy fractional-order (FO) fast terminal sliding mode control procedure for a class of nonlinear systems in the presence of uncertainties and external disturbances. For this purpose, firstly, using fractional calculus, a new FO nonlinear sliding surface is proposed ...  Read More

A Discussion on the Existence of Smooth Lyapunov Functions for Continuous Stable Systems

Majid Akbarian; Naser Pariz

Volume 4, Issue 3 , August 2021, , Pages 333-340


  Lyapunov's theorem is the basic criteria to establish the stability properties of the nonlinear dynamical systems. In this method, it is a necessity to find the positive definite functions with negative definite or negative semi-definite derivative. These functions that named Lyapunov functions, form ...  Read More

A Novel Method for Optimal Control of Piecewise Affine Systems Using Semi-Definite Programming

Majid Akbarian; Najmeh Eghbal; Naser Pariz

Volume 3, Issue 1 , January 2020, , Pages 59-68


  : In this paper, a novel optimal control design method by discontinuous quadratic Lyapunov function and continuous quadratic Lyapunov function for 2-dimensional piecewise affine systems via semi-definite programming and LMI constraints is proposed.In fact, for designing optimal control we use from two ...  Read More

Sufficient conditions for stabilization of interval uncertain LTI switched systems with unstable subsystems

Gholamreza Bidari; Naser Pariz; Ali Karimpour

Volume 2, Issue 1 , January 2019, , Pages 1-6


  This paper investigates the stabilization problem of an autonomous Linear Time Invariant (LTI) switched system with interval uncertainty and unstable subsystems. It is proved that the system would be stable by using a common Lyapanov function whose derivative is negative and bounded by a quadratic function ...  Read More